International Journal of Modern Mathematical Sciences
ISSN: 2166-286X (online)Search Article(s) by:
Author Name:
Current Issue: Vol. 16 No. 1or Keyword in Title:
Editorial Email: ijmms@modernscientificpress.comor Keyword in Abstract:
RSS http://www.modernscientificpress.com/RSS/IJMMS_RSS.xml        

Table of Content for Vol. 16 No. 1, 2018

Application of Rothe’s Method to Delay Parabolic Problem with Nonhomogeneous Initial Condition
Rajesh Kumar Shukla and Dinesh Kumar
      
 PP. 1 - 12
       View Full Paper        Download Full Paper

ABSTRACT: In this paper we establish the existence and uniqueness of a weak solution for a delay parabolic problem with nonhomogeneous initial condition by using the Rothe’s method or method of semidiscretization in time.